1. The bifurcation diagram of an elliptic $P$-Kirchhoff-type problem with respect to the stiffness of the material

Volume 13, Issue 1, Winter and Spring 2022, Pages 2315-2331

Hava Fani; Ghasem Afrouzi; S.H. Rasouli


2. An existence result of three solutions for a $\mathbf{2n}$-th-order boundary-value problem

Volume 12, Issue 1, Winter and Spring 2021, Pages 679-691

Osman Halakoo; Mahdi Azhini; Ghasem Afrouzi


3. Existence of three solutions for a class of fractional boundary value systems

Volume 7, Issue 2, Winter and Spring 2016, Pages 351-362

Samad Mohseni Kolagar; Ghasem A. Afrouzi; Armin Hadjian